MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X EP SYSTEM V3.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X EP SYSTEM V3.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-3.1.1
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a premature ventricular contraction procedure, there was a mapping shift resulting in a clinically significant delay.An rv model and map was created the mapping catheter.When the mapping catheter was exchanged with an ablation catheter to begin ablation, it was noted that all of the prs-p sensors turned red.It appeared as though they were still in the same initial location, however, they were all red.Troubleshooting included attempting to manually adjust the prs-ps to turn green, but the issue persisted.In order to continue the procedure, a new model was created, followed by resetting the metal baseline, and continuing to map and ablate.After the ablation was completed, the physician waited twenty minutes to make sure that the pvc¿s were gone.After the waiting period was completed, the sheaths were pulled and planned to get the patient off the table.At this point, the pvc¿s returned, so the physician decided to get access and put the catheters back in to ablate more.However, when the catheters were placed back into the patient, it was clear that the model has shifted.There was no error messages displayed and no indicators that would suggest that there was anything off with the model.It was also noted that the prs-a and prs-ps were green the entire time.In order to proceed, remapping was done, including new geometry and a new map.Ablation was completed at the target site and the procedure was completed with no adverse events to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11 the reported event stated that ¿when the catheters were placed back into the patient, it was clear that the model has shifted." the case study and log files were reviewed.No software anomaly was found.A shift related to prs movement was confirmed.It was noted that the correct workarounds for prs sensors turning red on ensite was followed.Review of the ensite x cardiac mapping system voxel mode confirms that in some cases a shift can occur.If a shift occurs, it is recommended to remove any metal that may be causing distortion.Additionally, use the prs setup screen to align the prss to the original location, reset metal baseline, or begin a new study.See ensite x ep system ifu, setup, system, prs sub-tab.

Brand Name
ENSITE¿ X EP SYSTEM V3.1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23077886
Report Number2184149-2025-00157
Device Sequence Number18658007
Product Code DQK
UDI-Device Identifier05415067053121
UDI-Public05415067053121
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.1.1
Device Catalogue NumberENSITE-SW-3.1.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown